Alert archive / Georgia / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 23, NWS Atlanta, GA

March 12, 202611 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 12, 2026, 8:03 AM EDT for 11 counties in Georgia. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2026, 8:03 AM EDT (12:03 UTC)
Expired
Mar 12, 2026, 8:45 AM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, GA, Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Washington County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 8:03 AM EDTTSTM WND DMG1 Sw Dublin, GATree down near the intersection Academy Avenue and Joiner Street.
Mar 12, 8:03 AM EDTTSTM WND DMG1 Wsw Dublin, GATree down near the intersection of Marion Street and Dudley Street.
Mar 12, 8:05 AM EDTTSTM WND DMG3 W Dublin, GATree down near the intersection of Hillcrest Parkway and Industrial Boulevard.
Mar 12, 8:05 AM EDTTSTM WND DMG4 Sse Lowery, GATree down at the intersection of White Spring Road and South Highway 19.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 12:31 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 0.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2026-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

120 
WUUS52 KFFC 121203
SVRFFC
GAC091-107-163-167-175-209-271-279-283-303-309-121245-
/O.NEW.KFFC.SV.W.0023.260312T1203Z-260312T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
803 AM EDT Thu Mar 12 2026

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Laurens County in central Georgia...
  Toombs County in southeastern Georgia...
  East central Dodge County in central Georgia...
  Emanuel County in east central Georgia...
  Central Telfair County in central Georgia...
  Treutlen County in east central Georgia...
  Southeastern Washington County in east central Georgia...
  Johnson County in east central Georgia...
  Wheeler County in central Georgia...
  South central Jefferson County in east central Georgia...
  Montgomery County in central Georgia...

* Until 845 AM EDT.

* At 803 AM EDT, severe thunderstorms were located along a line
  extending from Tuckers Crossroad to Horse Creek Wma, moving east at
  50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dublin, Swainsboro, McRae, Lyons, Soperton, Alamo, Mount Vernon,
  Wrightsville, Vidalia, Helena, East Dublin, Twin City, Lumber City,
  Glenwood, Adrian, Uvalda, Stillmore, Harrison, Oak Park, and Ailey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 900 AM EDT for central,
southeastern and east central Georgia.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3216 8218 3191 8223 3194 8228 3193 8231
      3197 8244 3196 8257 3192 8268 3178 8286
      3179 8295 3216 8299 3284 8294 3284 8235
      3280 8221 3281 8214 3266 8208 3260 8200
TIME...MOT...LOC 1203Z 268DEG 45KT 3269 8286 3179 8285 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
189 
WWUS52 KFFC 121241
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
841 AM EDT Thu Mar 12 2026

GAC091-107-163-167-175-209-271-279-283-303-309-121250-
/O.EXP.KFFC.SV.W.0023.000000T0000Z-260312T1245Z/
Laurens GA-Toombs GA-Dodge GA-Emanuel GA-Telfair GA-Treutlen GA-
Washington GA-Johnson GA-Wheeler GA-Jefferson GA-Montgomery GA-
841 AM EDT Thu Mar 12 2026

...THE SEVERE THUNDERSTORM WARNING FOR LAURENS...TOOMBS...EAST
CENTRAL DODGE...EMANUEL...CENTRAL TELFAIR...TREUTLEN...SOUTHEASTERN
WASHINGTON...JOHNSON...WHEELER...SOUTH CENTRAL JEFFERSON AND
MONTGOMERY COUNTIES WILL EXPIRE AT 845 AM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 AM EDT for central,
southeastern and east central Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect for 
portions of Emanuel, Toombs, Jefferson, Treulten, and Montgomery 
counties.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3216 8218 3191 8223 3194 8228 3193 8231
      3197 8244 3196 8257 3192 8268 3178 8286
      3179 8295 3216 8299 3284 8294 3284 8235
      3280 8221 3281 8214 3266 8208 3260 8200
TIME...MOT...LOC 1240Z 268DEG 45KT 3271 8232 3181 8231 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 6:28 AM EDT, 1 hour 35 minutes earlier. Its key messages:

  • Updated at 627 AM EDT Thu Mar 12 2026
  • A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong cold front will bring a line of showers and storms, some strong to severe, through the state this evening through early Thursday.
  • Dry and cooler conditions return in wake of the front on Friday and Saturday.
  • Rain chances return Sunday into Monday as another cold front pushes into the area with frost/freeze conditions possible by the middle of next week.
Area forecast discussion, Mar 12, 6:28 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
628 AM EDT Thu Mar 12 2026

...New 12Z Aviation Discussion...

.KEY MESSAGES...
Updated at 627 AM EDT Thu Mar 12 2026

	- A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong
      cold front will bring a line of showers and storms, some
      strong to severe, through the state this evening through early
      Thursday.

	- Dry and cooler conditions return in wake of the front on
	  Friday and Saturday.

	- Rain chances return Sunday into Monday as another cold front
      pushes into the area with frost/freeze conditions possible
	  by the middle of next week.

&&

.SHORT TERM...
(Today through Friday)
Issued at 416 AM EDT Thu Mar 12 2026

The cold front that brought showers and thunderstorms this morning
will clear our area by early afternoon leaving gusty conditions
behind it. Northwest winds at 10 to 15 mph could gust as high as 30
mph through the evening. Winds will gradually become more northeast
and calm to less than 10 mph during the overnight hours.

In the wake of the front, a brief return of cooler temperatures can
be expected from Thursday into Friday. Even so, this cooldown really
only gets us back to near normal for mid March, though a few areas
of frost or perhaps a light freeze could be possible, mainly in the
mountains Friday morning.

Today's highs will run a few degrees below normal and it will
ultimately depend on how quickly this line of storms advances.
Forecasted highs in the 70s for the eastern portion of the CWA may
not see peak heating if the system speeds up. Behind the front,
expect temperatures in the upper 50s and lower 60s.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 416 AM EDT Thu Mar 12 2026

As the long term picks up, upper level flow returns to a more zonal
conditions and by Saturday and into Sunday, we'll see  rapid warming
trend with weekend temperatures again surging well above normal into
the upper 70s and 80s. This little heat wave will be short lived, as
a cold front on Monday reminds us all that it's still spring.
Thunderstorm activity is expected again for the southern portion of
the CWA, but the timing of the front will ultimately determine the
severe threat. We'll continue to keep an eye on this system as it
evolves over the next couple of days.

After that, dry conditions are set to filter in behind the front.
Cooler temperatures (highs in the 50s and 60s) will run through the
middle of next week, but the bigger concern will be widespread
freezing temperatures along and north of I-85 that will blanket the
area Monday night into Tuesday and stick around until Thursday.

This cold dry air may also present some dangerous fire weather
countdowns, especially on Tuesday when relative humidity is
expected to drop below 25% for much of the area along with winds out
of the NW gusting to 30 mph. As it stands, we're looking at
widespread Red Flag conditions, but a lot could change over the next
few days so please continue to monitor the Fire Weather Forecast.

&&

.AVIATION...
(12Z TAFS)
Issued at 627 AM EDT Thu Mar 12 2026

Lingering SHRA is expected to continue through 14Z. Gust NW winds at
15-20kts will gust to 30kts this afternoon, easing to less than
10kts after 00Z. SCT IFR CIGS with prevailing MVFR will rapidly
improve back towards VFR after 16Z.

//ATL Confidence...12Z Update...

Medium on SHRA timing.
High on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  36  64  42 /  90   0   0   0
Atlanta         58  39  66  45 /  70   0   0   0
Blairsville     52  31  61  36 /  60   0   0   0
Cartersville    57  36  66  40 /  50   0   0   0
Columbus        64  39  69  44 /  70   0   0   0
Gainesville     58  36  64  42 /  80   0   0   0
Macon           68  38  68  43 /  90   0   0   0
Rome            61  37  70  41 /  40   0   0   0
Peachtree City  58  36  66  41 /  80   0   0   0
Vidalia         74  39  70  46 /  90   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Mar 12, 12:44 AM EDT, 7 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1244 AM EDT Thu Mar 12 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1244 AM EDT Thu Mar 12 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of strong to severe storms will move across the area
overnight and continue into tomorrow morning. The primary threats
with severe thunderstorms will be damaging wind gusts, a brief
spin-up tornado or two, and small hail. Frequent lightning and
heavy rainfall can also be expected.

A Tornado Watch is in effect for portions of central Georgia and
west-central Georgia through the early morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

A line of strong to severe storms will continue to move across
east and central Georgia on Thursday morning. The primary threats
will be damaging wind gusts, a brief spin-up tornado or two, and
small hail. Frequent lightning and heavy rainfall can also be
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Mar 12, 3:05 AM EDT, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EDT Thu Mar 12 2026

GAZ042-052-053-066-120730-
Coweta GA-Carroll GA-Heard GA-Troup GA-
305 AM EDT Thu Mar 12 2026

...Strong thunderstorms will impact portions of southern Carroll,
Heard, western Troup and northwestern Coweta Counties through 330 AM
EDT...

At 305 AM EDT, a line of strong thunderstorms was along a line
extending from near Newell to Crystal Lake to near Ridge Grove, and
moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Carrollton, Franklin, West Point, Whitesburg, Ephesus,
Centralhatchee, Roopville, Seaton Lake, Clem, Piedmont Heights,
Hillcrest, Wares Crossroads, Glenn, Blackjack Mountain, Tyus, State
Line Park, Powers Crossroads, Abbottsford, and Roosterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 800 AM EDT for west central
Georgia.

&&

LAT...LON 3360 8491 3357 8490 3357 8487 3324 8497
      3287 8518 3349 8531
TIME...MOT...LOC 0705Z 261DEG 28KT 3342 8536 3319 8543 3291 8559

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 12, 4:47 AM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Thu Mar 12 2026

GAZ045-046-048-054-055-057-120915-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
447 AM EDT Thu Mar 12 2026

...Strong thunderstorms will impact portions of Rockdale, southern
DeKalb, northeastern Fayette, central Henry, Clayton and northwestern
Newton Counties through 515 AM EDT...

At 447 AM EDT, a line of strong thunderstorms was along a line
extending from Conley to Fayetteville, and moving east at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Fayetteville, Conyers, Jonesboro, Stockbridge, Forest
Park, Riverdale, Morrow, Lovejoy, Lake City, Oxford, Lithonia,
Lakeview Estates, Georgia International Horse Park, Lake Spivey, Rex,
Belmont, Arabia Mountain, Big Haynes Creek Park, and Hidden Valley
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 800 AM EDT for north central
Georgia.

&&

LAT...LON 3369 8432 3377 8406 3375 8402 3379 8398
      3373 8389 3369 8385 3346 8400 3343 8448
TIME...MOT...LOC 0847Z 252DEG 25KT 3363 8434 3344 8445

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 12, 5:15 AM EDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 AM EDT Thu Mar 12 2026

GAZ048-056>059-067>071-078>081-121000-
Harris GA-Butts GA-Monroe GA-Jasper GA-Meriwether GA-Newton GA-
Talbot GA-Pike GA-Henry GA-Lamar GA-Taylor GA-Upson GA-Crawford GA-
Spalding GA-
515 AM EDT Thu Mar 12 2026

...Strong thunderstorms will impact portions of Spalding,
southeastern Meriwether, Pike, western Monroe, Upson, Butts,
southeastern Newton, east central Harris, southern Henry,
northwestern Crawford, western Jasper, northern Talbot, north central
Taylor and Lamar Counties through 600 AM EDT...

At 514 AM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Hampton
to near Waverly Hall, and moving east at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Locust Grove, Manchester, Woodbury, Flovilla, Milner,
Woodland, Jenkinsburg, Molena, Yatesville, Williamson, Orchard Hill,
Meansville, and Culloden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 800 AM EDT for central, north
central and west central Georgia.

&&

LAT...LON 3344 8422 3348 8361 3270 8410 3270 8479
TIME...MOT...LOC 0914Z 260DEG 29KT 3337 8424 3272 8475

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 12, 7:59 AM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
759 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     Tstm Wnd Dmg     Florence Marina State P 32.09N 85.04W
03/12/2026                   Stewart            GA   Emergency Mngr

            Several trees down at Florence Marina near
            the intersection of Florence Road and Marina
            Road.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 8:15 PM EDTSpecial Weather StatementFFCCatoosa30 min
Mar 12, 3:05 AM EDTSpecial Weather StatementFFCHeard25 min
Mar 12, 4:16 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton29 min
Mar 12, 4:33 AM EDTSevere Thunderstorm WarningFFCButts, Coweta, Fayette, Harris, Lamar, Meriwether and 5 more42 min
Mar 12, 4:35 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding40 min
Mar 12, 4:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more52 min
Mar 12, 4:47 AM EDTSpecial Weather StatementFFCHenry, Rockdale28 min
Mar 12, 4:51 AM EDTTornado WarningFFCChattahoochee, Muscogee, Stewart39 min
Mar 12, 5:07 AM EDTTornado WarningFFCStewart, Webster38 min
Mar 12, 5:15 AM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Pike, Spalding, Talbot and 1 more45 min
Mar 12, 5:21 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more39 min
Mar 12, 5:33 AM EDTTornado WarningFFCChattahoochee, Marion, Stewart, Webster27 min
Mar 12, 5:46 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more44 min
Mar 12, 5:51 AM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Marion, Schley, Sumter, Talbot and 2 more39 min
Mar 12, 6:19 AM EDTSevere Thunderstorm WarningFFCCrawford, Crisp, Dooly, Houston, Macon, Peach and 6 more41 min
Mar 12, 6:20 AM EDTTornado WarningFFCJones, Monroe40 min
Mar 12, 6:23 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 4 more52 min
Mar 12, 6:38 AM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Putnam52 min
Mar 12, 6:40 AM EDTTornado WarningFFCHouston, Macon, Peach37 min
Mar 12, 6:46 AM EDTTornado WarningFFCBibb, Jones, Twiggs29 min
Mar 12, 6:56 AM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crisp, Dodge, Dooly, Houston and 5 more49 min
Mar 12, 7:00 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Greene, Hancock, Houston, Jones and 4 more45 min
Mar 12, 7:25 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 5 more50 min
Mar 12, 7:25 AM EDTTornado WarningFFCBaldwin, Hancock, Washington19 min
Mar 12, 7:29 AM EDTTornado WarningFFCTwiggs16 min
Mar 12, 7:38 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Johnson, Laurens and 3 more52 min
Mar 12, 7:38 AM EDTTornado WarningFFCLaurens, Twiggs, Wilkinson25 min
Mar 12, 7:48 AM EDTTornado WarningFFCLaurens27 min
Mar 12, 8:01 AM EDTTornado WarningFFCJohnson, Laurens, Wilkinson14 min
Mar 12, 8:24 AM EDTSpecial Weather StatementFFCGlascock, Jefferson36 min
Mar 12, 8:39 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Montgomery, Toombs, Treutlen36 min
Mar 12, 8:45 AM EDTSevere Thunderstorm WarningFFCJefferson15 min
Mar 12, 9:15 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more11 hr
Mar 12, 12:01 PM EDTFrost AdvisoryFFCBarrow, Bartow, Carroll, Cherokee, Clayton, Cobb and 22 more23 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.